# SDR NMO192

- Difficulty date: September 12, 2001
- Submitted: September 12, 2001
- Operation: General aviation
- Aircraft: N6721M
- Make and model: Cessna T210L
- Aircraft serial: 21061137
- Aircraft time: 3,000 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: S217830144
- Part serial: NA
- Condition: Failed
- Location: Nose Gear
- Part time: 3,000 hours
- Component: N/A
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LANDING, NOSE GEAR EXTENDED AND LOCKED, BUT MAIN GEAR DID NOT LOCK INTO PLACE. PILOT TRIED TO LOCK MAIN GEAR USING HAND HYDRAULIC PUMP WITH NO SUCCESS. AIRCRAFT LANDED WITH LOCKED NOSE GEAR AND COLLAPSED MAIN GEAR. SUFFERED DAMAGE TO REAR OF FUSELAGE, LEFT ELEVATOR, AND LEFT HORIZONTAL STABILIZER. INVESTIGATION FOUND FAILED  NOSE GEAR HYDRAULIC FLEX LINE. THE FAILURE OF THIS LINE ALLOWED EXHAUSTION OF LANDING GEAR HYDRAULIC FLUID AFTER THE NOSE GEAR EXTENDED AND LOCKED, PREVENTING THE MAIN GEAR FROM LOCKING INTO PLACE.CONDITIONAL PART FAILURE. NO HISTORY NOTED IN AIRCRAFT MAINTENANCE RECORDS ASSOCIATED WITH NOSE GEAR HYDRAULIC HOSE REPLACEMENT SINCE 1976.
